Identifiability analysis of an epidemiological model in a structured population - INRAE - Institut national de recherche pour l’agriculture, l’alimentation et l’environnement Access content directly
Journal Articles Journal of Mathematical Analysis and Applications Year : 2011

Identifiability analysis of an epidemiological model in a structured population

Abstract

We investigate the parameter identifiability problem for a system of nonlinear integro-partial differential equations of transport type, representing the spread of a disease with a long infectious but undetectable period in an individual population. After obtaining the expression of the model input-output relationships, we give sufficient conditions on the initial and boundary conditions of the system that guarantee the parameter identifiability on a finite time horizon. We finally illustrate our findings with numerical simulations.

Dates and versions

hal-00655939 , version 1 (03-01-2012)

Identifiers

Cite

Antoine Perasso, Béatrice Laroche, Yacine Chitour, Suzanne Touzeau. Identifiability analysis of an epidemiological model in a structured population. Journal of Mathematical Analysis and Applications, 2011, 374 (1), pp.154-165. ⟨10.1016/j.jmaa.2010.08.072⟩. ⟨hal-00655939⟩
427 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More